Startup Live! - Skåne's largest startup event

Malmö / Varvsstaden, Stora Varvsgatan 14
Sweden 23 May 2019
Share on FacebookShare on Twitter

Startup Live! is the night we gather the whole startup family to tell stories, celebrate with each other and find new ways to work together.

Whether you're a new or experienced entrepreneur, investor, community builder, creative, techie, student or employee from a startup or a large company, or you are just interested to learn, come along and be inspired.

If you're interested in entrepreneurship or startups and want to know more about the innovative things that are happening in the region, this event is for you!

All you need to know


(Hosted at Media Evolution City) Side Event:

Women in Entrepreneurship Fika - 16:00 - 17:00

Fika with a group of passionate women interested in entrepreneurship! No advance registration needed -- just show up at 16:00 at Media Evolution City on the 23rd, and meet some of the most inspiring women in Skåne! This event is free and open to all women, not just entrepreneurs. After the fika we'll walk together to Startup Live! just in time for the Afterwork and Stage Show.

Afterwork - 17:00

STARTUP LIVE! Stage Show - 18:00 - 19:30


Afterparty Mingle - 19:30 - 21:00

 

Side Event: Mystery Dinner – starting at 20.30

Can’t get enough of the great entrepreneurial vibes? Sign up for a mystery dinner and we’ll connect you with some new amazing friends over a delicious dinner somewhere in Malmö! Included is a two-course dinner featuring a mystery menu and venue, with pre-arranged seating to help you make new connections you might not otherwise have met. Get your ticket here.

----

P.S. Skåne Innovation Week

There are a lot of innovation-related events happening in Skåne between May 23 and May 29.

Schedule

17:00
Afterwork
The event will begin with a mingle.

60min
18:00
Welcome to Startup Live!
Welcome to Startup Live! by the night's Host, Jeremie Poirier from Skåne Startups

8min
18:08
Let’s get started! Meet your Moderators
Jeremie Poirier and Aisha Mossberg

2min
18:10
Startup Talk: Product-Market fit
Johan Hedén Hultgren, CEO of Swiftcourt will share his experience on identifying a market need and finding your angle.

5min
18:20
Panel Discussion
Topic and Panelists will be announced soon.

20min
18:40
Startup Talk: Growing your Team
Emil Sjödin, CEO & Co-Founder of RefinedWiki will give insights into hiring and employee engagement to build a strong team behind your startup.

5min
18:45
Startup PR – Building Momentum for your Startup
Sandy Errestad, Head of Communications at Mapillary, will host a lively panel discussion on startup PR and how to make most of it. Those debating will be Maddy Savage (BBC, Monocle), Mimi Billing (Sifted) and Tom Turula (iZettle).

15min
19:00
Fireside Chat
An intimate fireside chat interview with Samir Smajic, CEO & Co-Founder of GetAccept.

20min
19:20
Closing of Startup Live!
A final Thank You from the evening's moderators, Aisha Mossberg and Jeremie Poirier.

5min
19:30
Mingle & Afterparty
Cold (alcohol-free) drinks and snacks will be provided during the afterparty.

75min

Find more details startup-live-may-23.confetti.events

Upcoming events happening in Sweden Sweden